Previous |  Up |  Next

Article

References:
[1] E. H. Connell: A topological $h$-cobordism theorem for $n \geq 5$. Illinois Journal of Mathematics, v. 11, (1967), pp. 300-309. MR 0212808
[2] E. Luft: Covering of Manifolds with Open Cells. Illinois Journal of Mathematics, v. 13 (1969), pp. 321-326. MR 0242162 | Zbl 0191.54902
[3] D. W. MacLean: Dilferentiable Engulfing and Coverings of Manifolds. Thesis, University of British Columbia, 1969.
[4] J. Milnor: Lectures on the $h$-cobordism theorem. Princeton Mathematical Notes, Princeton University Press, 1965. MR 0190942 | Zbl 0161.20302
[5] M. H. A. Newman: The Engulfing Theorem for Topological Manifolds. Annals of Mathematics, v. 84, (1966), pp. 555-572. DOI 10.2307/1970460 | MR 0203708 | Zbl 0166.19801
[6] J. Stallings. : On Topologically Unknotted Spheres. Annals of Mathematics, v. 77, (1963), pp. 490-503. DOI 10.2307/1970127 | MR 0149458 | Zbl 0121.18202
Partner of
EuDML logo